Facebook Pixel
EmpowHER Guest

cramping for a week then bleeding for a day then brown discharge

By Anonymous October 11, 2014 - 4:52pm
Rate This

My husband and i have been ttc for a year now i had one baby 5 years ago but was a difficult pregnancy and she was born at 28 wks last year we found out i don't ovulate so started clomid after 3 rounds we took a break and started last month on 150mg of clomid I am 22 years old and 115lbs my lpm was September 10 last week i had stabbing pain in my pelvic area for 4 days it stopped for 2 days the i starting bleeding Thursday Friday nothing and today a brown discharge what could cause this??

Add a Comment1 Comments


Hi Anonymous and thanks for your question.

In the clinical trials for Clomid, a small number of women, about one per cent, experienced irregular periods, with spotting and abnormal bleeding. In most cases the symptoms are related to the drugs and do not necessarily indicate a pregnancy. 

It is concerning, however, that you mention having sharp,stabbing pain. If you have had other abnormal symptoms, such as nausea, vomiting or fever -- or generally feel like something is wrong - you should contact your healthcare professional for further evaluation.

Hope that's helpful,


October 12, 2014 - 1:09pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.